# SDR ABXA202005151060

- Difficulty date: May 11, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 85,859 hours, 39,440 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sensor
- Part number: 8005701
- Part serial: 113331
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT REVERSER ISOLATION VALVE EICAS MSG. AIRCRAFT WAS GROUNDED.
